, Volume 18, Issue 4, pp 943-960
Date: 02 Sep 2006

Multiplicity Results for Periodic Solutions to Second-Order Difference Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


By using the Z p geometrical index theory, some sufficient conditions on the multiplicity results of periodic solutions to the second-order difference equations

are obtained. By two examples, we show that our results are the best possible in the sense that the lower bound of the number of periodic solutions cannot be improved.